Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 76, NWS Cleveland, OH

November 2, 2018Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Nov 2, 2018, 7:47 PM EDT for Sandusky County, Wood County, Ohio. It took effect at Nov 2, 2018, 8:00 PM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Nov 2, 2018, 7:47 PM EDT (23:47 UTC)
In effect from
Nov 2, 2018, 8:00 PM EDT
Expired
Nov 3, 2018, 5:04 PM EDT
In force
21 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 9.21 ft at Nov 3, 2018, 8:00 AM EDT.

actionminormoderate51011/0211/0311/04
Action stage
8 ft
Minor stage
11 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

610 
WGUS41 KCLE 022347
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
747 PM EDT Fri Nov 2 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-030747-
/O.NEW.KCLE.FL.W.0076.181103T0000Z-181103T2200Z/
/WDVO1.1.ER.181103T0000Z.181103T0600Z.181103T1600Z.NO/
747 PM EDT Fri Nov 2 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Portage River At Woodville
* until Saturday evening.
* At 7 PM the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and rise to near 
  9.2 feet by late tonight. The river will fall below flood stage by 
  Saturday afternoon.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349

$$
BM
5 follow-up statements
337 
WGUS81 KCLE 030447
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1247 AM EDT Sat Nov 3 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station
  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-031246-
/O.CON.KCLE.FL.W.0076.000000T0000Z-181103T2200Z/
/WDVO1.1.ER.181103T0245Z.181103T0600Z.181103T1600Z.NO/
1247 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Portage River At Woodville
* until this evening.
* At 12 AM the stage was 9.1 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 9.2 feet by early this 
  morning. The river will fall below flood stage this afternoon.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-031246-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-181104T1500Z/
/ELRO1.2.ER.181101T2035Z.181103T0600Z.181104T0900Z.NO/
1247 AM EDT Sat Nov 3 2018

...Flooding now expected to continue until Sunday morning... 
The Flood Warning continues for
  The Black River At Elyria
* until Sunday morning.
* At 12 AM the stage was 14.1 feet.
* Flood stage is 10 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will continue rising to near 14.2 feet by early this 
  morning. The river will fall below flood stage early Sunday 
  morning.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-031246-
/O.EXT.KCLE.FL.W.0068.000000T0000Z-181104T1545Z/
/LARO1.2.ER.181102T0231Z.181102T2030Z.181104T0945Z.NO/
1247 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Larue
* until Sunday morning.
* At 12 AM the stage was 13.5 feet.
* Flood stage is 11 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will continue to fall to below flood stage by early 
  Sunday morning.
* At 14.0 feet...River out of banks. Water will spread into River 
  Street and East School Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-031246-
/O.EXT.KCLE.FL.W.0075.000000T0000Z-181106T1648Z/
/PRGO1.1.ER.181102T0945Z.181104T1800Z.181106T1048Z.NO/
1247 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Prospect
* until Tuesday morning.
* At 12 AM the stage was 9.7 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 12.3 feet by Sunday 
  afternoon. The river will fall below flood stage Tuesday morning.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-031246-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-181105T0800Z/
/KILO1.1.ER.181102T0237Z.181103T0600Z.181105T0200Z.NO/
1247 AM EDT Sat Nov 3 2018

...Flooding now expected to continue until late Sunday night... 
The Flood Warning continues for
  The Killbuck Creek Near Killbuck
* until late Sunday night.
* At 12 AM the stage was 16.0 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.2 feet by early this 
  morning. The river will fall below flood stage Sunday night.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-031246-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-181103T1740Z/
/PHAO1.1.ER.181102T1254Z.181102T2045Z.181103T1140Z.UU/
1247 AM EDT Sat Nov 3 2018

...Flooding now expected to continue until this afternoon... 
The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until this afternoon.
* At 12 AM the stage was 10.8 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this 
  morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
BM
432 
WGUS81 KCLE 031148
FLSCLE
Flood Statement
National Weather Service Cleveland OH
748 AM EDT Sat Nov 3 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-031948-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-181104T0200Z/
/WDVO1.1.ER.181103T0245Z.181103T1130Z.181103T2000Z.NO/
748 AM EDT Sat Nov 3 2018

...Flooding now expected to continue until this evening... 
The Flood Warning continues for
  The Portage River At Woodville
* until this evening.
* At 7 AM the stage was 9.2 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-031948-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-000000T0000Z/
/ELRO1.2.ER.181101T2035Z.181103T1200Z.000000T0000Z.NO/
748 AM EDT Sat Nov 3 2018

...Flooding now expected to continue until further notice... 
The Flood Warning continues for
  The Black River At Elyria
* until further notice.
* At 7 AM the stage was 14.2 feet.
* Flood stage is 10 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will rise to near 14.3 feet by this morning.The river 
  will then begin falling, but remain above flood stage through Sunday
  afternoon.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-031948-
/O.EXT.KCLE.FL.W.0068.000000T0000Z-181104T1500Z/
/LARO1.2.ER.181102T0231Z.181102T2030Z.181104T0900Z.NO/
748 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Larue
* until Sunday morning.
* At 7 AM the stage was 13.1 feet.
* Flood stage is 11 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will continue to fall to below flood stage by early 
  Sunday morning.
* At 14.0 feet...River out of banks. Water will spread into River 
  Street and East School Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-031948-
/O.CON.KCLE.FL.W.0075.000000T0000Z-181106T1648Z/
/PRGO1.1.ER.181102T0945Z.181104T1200Z.181106T1048Z.NO/
748 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Prospect
* until Tuesday morning.
* At 7 AM the stage was 10.4 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 12.3 feet by Sunday morning.
  The river will fall below flood stage Tuesday morning.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-031948-
/O.CON.KCLE.FL.W.0069.000000T0000Z-181105T0800Z/
/KILO1.1.ER.181102T0237Z.181103T1200Z.181105T0200Z.NO/
748 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Killbuck Creek Near Killbuck
* until late Sunday night.
* At 7 AM the stage was 16.0 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.2 feet by this morning. 
  The river will fall below flood stage Sunday night.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-031218-
/O.CAN.KCLE.FL.W.0072.000000T0000Z-181103T1740Z/
/PHAO1.1.ER.181102T1254Z.181102T2045Z.181103T0947Z.UU/
748 AM EDT Sat Nov 3 2018

The Flood Warning is cancelled for
  The Eagle Creek At Phalanx Station
* At 7 AM the stage was 9.1 feet.
* The river fell below flood stage early this morning.
* Flood stage is 10 feet.
* The river will continue to fall to 5.2 feet by Sunday morning.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

Oudeman
941 
WGUS81 KCLE 031513
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1113 AM EDT Sat Nov 3 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-032312-
/O.CON.KCLE.FL.W.0076.000000T0000Z-181104T0200Z/
/WDVO1.1.ER.181103T0245Z.181103T1130Z.181103T2000Z.NO/
1113 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Portage River At Woodville
* until this evening.
* At 10 AM the stage was 9.2 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-032312-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-181105T0210Z/
/ELRO1.2.ER.181101T2035Z.181103T1130Z.181104T2010Z.NO/
1113 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Black River At Elyria
* until Sunday evening.
* At 10 AM the stage was 14.1 feet.
* Flood stage is 10 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will continue to fall to below flood stage by Sunday 
  afternoon.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-032312-
/O.EXT.KCLE.FL.W.0068.000000T0000Z-181104T1434Z/
/LARO1.2.ER.181102T0231Z.181102T2030Z.181104T0834Z.NO/
1113 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Larue
* until Sunday morning.
* At 11 AM the stage was 12.7 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by early 
  Sunday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-032312-
/O.EXT.KCLE.FL.W.0075.000000T0000Z-181106T1312Z/
/PRGO1.1.ER.181102T0945Z.181104T1200Z.181106T0712Z.NO/
1113 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Prospect
* until Tuesday morning.
* At 10 AM the stage was 10.6 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 12.3 feet by Sunday morning.
  The river will remain above the flood stage through Tuesday morning.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-032312-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-181105T1200Z/
/KILO1.1.ER.181102T0237Z.181103T0600Z.181105T0600Z.NO/
1113 AM EDT Sat Nov 3 2018

...Flooding now expected to continue until Monday morning... 
The Flood Warning continues for
  The Killbuck Creek Near Killbuck
* until Monday morning.
* At 11 AM the stage was 16.0 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.0 feet by this afternoon.
  The river will remain above the flood stage through Monday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
757 
WGUS81 KCLE 031531
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1131 AM EDT Sat Nov 3 2018

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-032331-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-181104T0000Z/
/WDVO1.1.ER.181103T0245Z.181103T1130Z.181103T1800Z.NO/
1131 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Portage River At Woodville
* until this evening.
* At 10 AM the stage was 9.2 feet.
* Flood stage is  9 feet.
* The river will continue to fall to below the flood stage this afternoon.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-032331-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-181104T2149Z/
/ELRO1.2.ER.181101T2035Z.181103T1800Z.181104T1549Z.NO/
1131 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Black River At Elyria
* until Sunday afternoon.
* At 10 AM the stage was 14.1 feet.
* Flood stage is 10 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will continue rising to near 14.2 feet this afternoon.
  The river will fall below the flood stage Sunday morning.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-032331-
/O.CON.KCLE.FL.W.0068.000000T0000Z-181104T1434Z/
/LARO1.2.ER.181102T0231Z.181102T2030Z.181104T0834Z.NO/
1131 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Larue
* until Sunday morning.
* At 11 AM the stage was 12.7 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below the flood stage by
  early Sunday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-032331-
/O.CON.KCLE.FL.W.0075.000000T0000Z-181106T1312Z/
/PRGO1.1.ER.181102T0945Z.181104T1200Z.181106T0712Z.NO/
1131 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Scioto River Near Prospect
* until Tuesday morning.
* At 11 AM the stage was 10.7 feet.
* Flood stage is  9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 12.3 feet by Sunday morning.
  The river will fall remain above the flood stage through Tuesday morning.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-032331-
/O.CON.KCLE.FL.W.0069.000000T0000Z-181105T1200Z/
/KILO1.1.ER.181102T0237Z.181103T0600Z.181105T0600Z.NO/
1131 AM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Killbuck Creek Near Killbuck
* until Monday morning.
* At 11 AM the stage was 16.0 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.0 feet by this afternoon.
  The river will remain above the flood stage through Monday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
482 
WGUS81 KCLE 032104
FLSCLE
Flood Statement
National Weather Service Cleveland OH
504 PM EDT Sat Nov 3 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-032134-
/O.CAN.KCLE.FL.W.0076.000000T0000Z-181104T0000Z/
/WDVO1.1.ER.181103T0245Z.181103T1130Z.181103T2010Z.NO/
504 PM EDT Sat Nov 3 2018

The Flood Warning is cancelled for
  The Portage River At Woodville
* At 4:30 PM the stage was at 8.98 feet.
* The river fell below flood stage late this afternoon.
* Flood stage is 9 feet.
* The river will continue to fall to 7.3 feet by Sunday morning.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 2, 6:12 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Nov 2, 6:12 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
612 PM EDT Fri Nov 2 2018

.SYNOPSIS...
Low pressure over central New York state will continue to move
northeast tonight.  High pressure will move northeast out of the
Gulf Coast states through West Virginia by Saturday night.  A ridge
will extend north across the local area Saturday afternoon and move
east of the region Sunday.  A warm front will lift north across Lake
Erie by Sunday afternoon followed by a cold front Sunday night.  A
ridge will build northeast across the local area Monday. A rapidly
deepening low pressure system will move into the western Great Lakes
by Tuesday morning forcing a warm front north across the area.  A
strong cold front will move east across the region Tuesday afternoon.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
No significant changes for the 630 update. Scattered lake
effect showers east half of forecast area, will become more
widespread tonight as short wave trough swings through.

Original discussion...
A strong upper level high pressure over the eastern Pacific
Ocean will remain nearly stationary through this forecast
period. Deep upper level troughiness over the eastern United
States will keep the weather somewhat unsettled over the next
few days. In the mean time, as upper level trough swings through
the local area tonight, a swath of moisture will pivot
northeast with the trough. Latest radar indicating fairly quiet
weather to the southwest but this should change as upper level
trough becomes negatively tilted as it approaches the local
area. This transition should translate into at least a chance
for showers to move northeast into the region later tonight;
especially in the south and east. Moisture and upper level
trough push off to the east fairly quickly during the day
tomorrow allowing surface high pressure to build east across the
area.

The combination of the upper level trough and flow across the lakes,
can't rule out some lake effect/enhanced precipitation over the
northeast portions of the forecast area tonight.  Inversion drops
during the afternoon tomorrow along with drier air and will
gradually taper off any threat for precipitation by afternoon
tomorrow.

A warm front and associated moisture begins to lift northeast toward
the area Saturday night and could bring a very limited slight chance
for rain to the western portions of the area Saturday night.

Otherwise, cold air advection will take place in the wake of the low
pressure system moving east of the area at this time and in advance
of the surface high pressure.  This will allow temperatures to drop
into the middle to upper 30s tonight. Temperatures for tomorrow
should be similar today.  Cold air advection should peak Saturday
night with lows in the lower 30s east to middle and upper 30s
west.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The short term period starts off dry on Sunday, as high pressure is
centered over the northeast CONUS. Low pressure will lift northeast
through the western Great Lakes Sunday and Sunday night, lifting an
occluded front northeast across the area. Forcing looks marginal
with the front, so have kept pops in the chance range Sunday night.
Brief high pressure will keep conditions dry Monday and Monday
evening across the area, before precip chances increase Monday night
as strong low pressure deepens from the southern Plains towards the
central Great Lakes. This potent system will force a cold front east
across the area on Tuesday. Have pops increasing late Monday night,
with categorical pops throughout the day on Tuesday. There could be
some thunder with the precip Tuesday afternoon, but there is still a
good deal of uncertainty regarding instability. If we can
destabilize a bit ahead of the front, and if the frontal timing
becomes more favorable for this scenario, there would be an
increased potential for a classic fall high shear/low CAPE severe
weather event, given the potent dynamics of the system. This will be
closely monitored over the next few forecast runs. Temps will be on
a warming trend through the period ahead of the cold front on
Tuesday. Highs on Sunday will be in the low to upper 50s, with low
60s on Monday and mid 60s possible early Tuesday, depending on the
timing of the front.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Active pattern will continue into the long term. An exiting storm
system Tuesday night will leave some lingering lake effect showers
into Wednesday. Thursday looks to be the dry day with high pressure
briefly ridging across the region. The next southern jet stream
storm system will move into the area late Thursday night into Friday
with another windy rain event anticipated.

Temperatures should be below seasonal average through the long term.
Highs each day will mostly be in the 40s.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Scattered lake effect showers across North Central and NE OH and
NW PA will become more numerous overnight as upper level short
wave moves through. Except widespread MVFR with areas of IFR in
heavier showers. Should see VFR conditions late tomorrow
afternoon.

OUTLOOK...Areas of non-VFR possible northwest Sunday afternoon
and evening and all areas Sunday night. Non-VFR Monday night
through Tuesday night.

&&

.MARINE...
Northwest winds will continue through tonight as an upper trough
moves over the Lakes with surface high pressure building into the
region from the southwest. The gradient will increase a bit tomorrow
with winds backing more westerly in the wake of the upper trough,
with 15-20 kts expected across the eastern 3/4ths of the lake,
likely requiring a small craft advisory. Winds become light Saturday
night into Sunday as the ridge builds northeast over the lake, with
winds becoming southeast Sunday. Winds will increase to 15-20 kts
out of the south late Sunday into Monday as a weak front moves
across the lake. Attention turns to strong low pressure moving into
the central Lakes on Tuesday with a strong front crossing the lake,
which will likely bring gales to the lake Tuesday night through
Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...DJB/Lombardy
SHORT TERM...Greenawalt
LONG TERM...Mullen
AVIATION...DJB
MARINE...Greenawalt
Hazardous weather outlook, Nov 2, 10:26 AM EDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1026 AM EDT Fri Nov 2 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031430-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1026 AM EDT Fri Nov 2 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-031430-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1026 AM EDT Fri Nov 2 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 9:12 PM EDTRiver Flood WarningCLEErie29 hr
Nov 1, 10:21 PM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Richland39 min
Nov 1, 11:14 PM EDTRiver Flood WarningCLEHancock25 hr
Nov 1, 11:20 PM EDTSpecial Weather StatementCLEGeauga, Portage, Stark, Summit40 min
Nov 2, 2:42 AM EDTRiver Flood WarningCLEMarion5 days
Nov 2, 5:55 AM EDTAreal Flood WarningCLEAshland14 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.